advertisement
Question
Posted by: Petro | 2009/05/18

2 days period

i got 2 days period, what can be the course of that? it came on the right day, is the first time to experience this. gynea put me on fertomid and staminigro last month. i don' t know maybe is the effects of the medication or what. please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is most likely ther medication that has caused your period to be different from usual.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement